MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM LAT. GLENOSPHERE 39X24.5; SHOULDER GLENOSPHERE

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM LAT. GLENOSPHERE 39X24.5; SHOULDER GLENOSPHERE
Model Number 04.01.0208
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 02/16/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 23 february 2021: lot 189939: (b)(4) items manufactured and released on 08-may-2019.Expiration date: 2024-04-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Additional device involved batch review performed on 23 february 2021: reverse shoulder system 04.01.0124 humeral reverse hc liner ø39/+6mm ((b)(4)) lot 1811945: (b)(4) items manufactured and released on 11-mar-2019.Expiration date: 2024-02-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Clinical evaluation performed by medacta medical affairs manager: revision surgery performed 1 month after reverse total shoulder arthroplasty due to dislocation.The components remained intact and we cannot detect any hint of a defect that led to the problem.These events are normal originated by progression of disease to the soft tissues or insufficient re-establishment of soft tissue tension after the operation.No further conclusion can be drawn with the elements at hand.
 
Event or Problem Description
The patient came in reporting pain 1 month after the primary surgery due to a dislocation of the glenosphere from the liner.The cause of the dislocation is unknown.The surgeon revised all medacta components with competitor components.The surgery was completed successfully.

Brand Name
REVERSE SHOULDER SYSTEM LAT. GLENOSPHERE 39X24.5
Common Device Name
SHOULDER GLENOSPHERE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11504339
Report Number3005180920-2021-00209
Device Sequence Number2843972
Product Code HSD
UDI-Device Identifier07630040728072
UDI-Public07630040728072
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K193175
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/24/2024
Device Model Number04.01.0208
Device Catalogue Number04.01.0208
Device Lot Number189939
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2021
Initial Report FDA Received Date03/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;